Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 17, Number 9

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 17, Number 9 (1911)
Bull. Amer. Math. Soc. 17 (1911)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 17, Number 9 (1911)
Bull. Amer. Math. Soc. 17 (1911)
More Information
Full-text PDF Free Access     Request Permissions
The April meeting of the San Francisco Section
H. C. Moreno.
Bull. Amer. Math. Soc. 17 (1911), 445-449
More Information
Full-text PDF Free Access     Request Permissions
Invariant conditions that a $p$-ary form may have multiple linear factors
O. E. Glenn.
Bull. Amer. Math. Soc. 17 (1911), 449-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559096
The general term of a recurring series
Arthur Ranum.
Bull. Amer. Math. Soc. 17 (1911), 457-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559097
Relations between the Gramian, the Wronskian, and a third determinant connected with the problem of linear dependence
D. R. Curtiss.
Bull. Amer. Math. Soc. 17 (1911), 462-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559098
Note on integration of series by Lebesgue integrals
W. A. Wilson.
Bull. Amer. Math. Soc. 17 (1911), 467-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559099
Notes
Bull. Amer. Math. Soc. 17 (1911), 490-496
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 17 (1911), 496-504
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A Treatise on the Differential Geometry of Curves and Surfaces, by Luther Pfahler Eisenhart.
Reviewer: Gilbert Ames Bliss
Bull. Amer. Math. Soc. 17 (1911), 470-478
Review information
Full-text PDF Free Access
Cinq Études de Géométrie analytique, by M. Stuyvaert.
Reviewer: E. Gordon Bill
Bull. Amer. Math. Soc. 17 (1911), 479-484
Review information
Full-text PDF Free Access
Études sur Léonard de Vinci, ceux qu'il a lus et ceux qui l'ont lu, by Pierre Duhem.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 17 (1911), 484-488
Review information
Full-text PDF Free Access
The Fundamental Theorems of the Differential Calculus, by W. H. Young.
Reviewer: N. J. Lennes
Bull. Amer. Math. Soc. 17 (1911), 488-490
Review information
Full-text PDF Free Access